# SDR HEEA955829

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- Engine: Allsn 250C30S
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gearshaft
- Part number: 23008090
- Condition: Stepwear
- Location: Spur Adapter
- Part time: 840 hours
- Component: 23051643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO 1750 HOUR INSPECTION.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  STEP WEAR BEYOND LIMITS ON SPUR ADAPTER GEARSHAFT AFT SPLINES. NEW PART INSTALLED.
